Per citar aquest document: http://ddd.uab.cat/record/150712
Web of Science: 4 cites,
Spectral properties of the connectivity matrix and the SIS-epidemic threshold for mid-size metapopulations
Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada)
Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)

Data: 2014
Resum: We consider the spread of an infectious disease on a heterogeneous metapopulation defined by any (correlated or uncorrelated) network. The infection evolves under transmission, recovering and migration mechanisms. We study some spectral properties of a connectivity matrix arising from the continuous-time equations of the model. In particular we show that the classical sufficient condition of instability for the disease-free equilibrium, well known for the particular case of uncorrelated networks, works also for the general case. We give also an alternative condition that yields a more accurate estimation of the epidemic threshold for correlated (either assortative or dissortative) networks.
Nota: Número d'acord de subvenció MINECO/MTM2011-27739-C04-03
Nota: Número d'acord de subvenció MINECO/DPI2011-25822
Nota: Número d'acord de subvenció AGAUR/2009/SGR-345
Nota: Número d'acord de subvenció AGAUR/2009/SGR-1228
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Complex networks ; SIS epidemic
Publicat a: Mathematical Modelling of Natural Phenomena, Vol. 9 Núm. 2 (2014) , p. 108-120, ISSN 1760-6101

DOI: 10.1051/mmnp/20149207


Preprint
16 p, 291.8 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-07-19



   Favorit i Compartir